New Jersey, 2013Damaging Wind in New Jersey, November 18, 2013
November 18, 2013 · NWS OKX · 1 event in 1 county or zone
A passing cold front produced isolated severe convection, during the early morning hours, in Passaic County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A passing cold front produced isolated severe convection, during the early morning hours, in Passaic County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Nov 18, 3:58 AM EST, 5 minutes earlier.
Area forecast discussion, Nov 18, 3:58 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
358 AM EST MON NOV 18 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA EARLY THIS MORNING.
HIGH PRESSURE WILL BUILD INTO NEW ENGLAND THROUGH THE MIDDLE OF
THE WEEK SLIDING OFFSHORE ON THURSDAY. A COLD FRONT WILL MOVE
THROUGH THE AREA FRIDAY FOLLOWED BY ANOTHER NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DUE TO COMMS PROBLEMS...MANY WEB BASED PRODUCTS ARE NOT UPDATING.
TIME OF RESTORATION IS UNKNOWN.
A STRONG SHORTWAVE OVER THE EASTERN GREAT LAKES WILL CONTINUE
PIVOTING TOWARDS THE NE THIS MORNING...WITH ITS ASSOCIATED STRONG COLD
FRONT OVER EASTERN PA AND RACING EAST THROUGH THE EARLY MORNING
HOURS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 AM FOR THE
ENTIRE AREA...AS MAIN CONCERN IS A FINE LINE OF SHOWERS AND
EMBEDDED THUNDERSTORMS APPROACHING WESTERN PORTIONS OF THE LOWER
HUDSON VALLEY AND NE NJ. DESPITE NEGLIGIBLE INSTABILITY...THE
ABOVE MENTIONED STRONG DYNAMICS AND STRONG WIND FIELDS WILL
MAINTAIN THIS FINE LINE OF LOW-TOPPED CONVECTION INTO THE
NYC...WESTERN LI...SW CONN AREA BETWEEN 4 AND 5 AM...AND ALL THE
WAY TO THE EAST END OF LI/EXTREME SE CT BY AROUND 8 AM. FOR THE
MOST PART...WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
LINE...WITH LOCALIZED DAMAGING WINDS GUSTS POSSIBLE. WINDS GUSTS
OF 46KT HAVE BEEN REPORTED AT SEVERAL ASOS LOCATIONS ACROSS
EASTERN PA AS THE LINE MOVED THROUGH. NOTE THIS LINE WILL LIKELY
MOVE THROUGH WITHOUT ANY LIGHTNING.
STRONG COLD FRONT MOVES EAST OF LI/E CT BY 9AM...WITH SHOWER AND
LOW- TOPPED CONVECTION PUSHING OFFSHORE.
A BRIEF PERIOD OF 35 TO 40 MPH GUSTS ARE POSSIBLE BEHIND THE FRONT
THROUGH MID MORNING.
OTHERWISE...PARTIAL CLEARING BEHIND THE FRONT THROUGH MID MORNING AS
STRONG SHORTWAVE ENERGY SWINGS THROUGH...BUT THEN SCT-BKN
INSTABILITY STRATO-CU LIKELY TO DEVELOP IN THE
AFTERNOON ACROSS NW ZONES...AS MEAN UPPER TROUGHING BUILDS IN.
GUSTY WESTERLY WINDS OF 15 TO 20 MPH WITH AND AROUND 30 MPH GUSTS
THE REMAINDER OF THE DAY. WITH COLD ADVECTION GRADUAL...WOULD
EXPECT EARLY AFTERNOON HIGH INTO THE MID TO UPPER 60S...DROPPING
INTO THE 50S BY LATE AFTERNOON/EARLY EVE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
A SECOND SHORTWAVE WILL SWING THROUGH THE REGION TONIGHT INTO
TUESDAY MORNING...WITH A SECONDARY COLD FRONT BRINGING A REINFORCING
SHOT OF CAA. THIS WILL ALLOW FOR GUSTY WEST WINDS TO CONTINUE
THROUGH MON NIGHT. THERE MAY EVEN BE SOME STRATOCU WORKING INTO THE
AREA FROM THE NW WITH DEEP CYCLONIC FLOW.
LOWS TONIGHT WILL RETURN TO NORMAL WITH NEAR FREEZING TEMPS
INLAND...AND 35 TO 40 AT THE COAST.
A BREEZY...DRY AND SLIGHTLY BELOW SEASONABLE DAY EXPECTED ON TUESDAY
AS HIGH PRESSURE GRADUALLY BUILDS IN FROM THE OHIO VALLEY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
GLOBAL MODELS HAVE COME INTO BETTER AGREEMENT WITH THE UPPER PATTERN
FOR THE END OF WEEK AND NEXT WEEKEND ALTHOUGH AM STILL WEARY BECAUSE
OF THE RECENT RUN TO RUN INCONSISTENCIES OVER THE LAST FEW DAYS AND
WOULD NEED ONE OR TWO MORE STABLE RUNS FOR CONFIDENCE IN THE
FORECAST TO BE MORE THAN AVERAGE. LATEST MODELS AND ENSEMBLES NOW
MORE SIMILARLY HIGHLIGHT NOT ONLY AN AMPLIFYING WRN CAN/NWRN US
RIDGE AND DOWNSTREAM EAST-CENTRAL US NRN STREAM TROUGH ALOFT...BUT
ALSO A MORE SEPARATE AND LESS PROGRESSIVE SRN STREAM FLOW INCLUDING
DEVELOPMENT AND MAINTENANCE OF THE SWRN US/NW MEXICO CLOSED LOW.
DEEP LAYERED RIDGING BUILDING IN THROUGH WED. GUSTY NW WINDS WILL
REMAIN ACROSS THE AREA THROUGH WED DUE TO A TIGHT PRES GRADIENT
AND CAA. THE UPPER RIDGE AXIS MAY REMAIN OVER THE REGION THROUGH
THU KEEPING DRY CONDS AND SEASONABLE TEMPS AT THE SFC INTO FRI. A
DRY COLD FRONT WILL MOVE ACROSS THE AREA FRI FOLLOWED BY ANOTHER
ON SAT. THE LATTER SYSTEM WILL LIKELY HAVE PRECIPITATION
ASSOCIATED WITH IT. TEMPS ARE ALSO EXPECTED BELOW NORMAL LEVELS
FRI NIGHT AND REMAIN THROUGH THE WEEKEND.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
COLD FRONT WILL BE JUST EAST OF THE CITY TERMINALS BY RIGHT AROUND
10Z...THEN PASSING THROUGH THE EASTERN TERMINALS EXCEPT KGON BY 12Z.
HEAVIER RAINFALL WITH A THREAT OF A GUST OR TWO OF UP TO 40-45KT
WILL BE OVER BY RIGHT AROUND 10Z ACROSS THE CITY TERMINALS.
VFR DEVELOPS FAIRLY QUICKLY BEHIND THE COLD FRONT. WINDS SHIFT WSW
THIS MORNING...SLOWLY VEERING TO WEST THROUGH THE DAY. GUSTS UP TO
AROUND 25 KT MUCH OF THE DAY...LASTING INTO THIS EVENING.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: VFR COULD DEVELOP BETWEEN 10-11Z.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KJFK FCSTER COMMENTS: VFR COULD DEVELOP BETWEEN 10-11Z.
KLGA FCSTER COMMENTS: VFR COULD DEVELOP BETWEEN 10-11Z.
KTEB FCSTER COMMENTS: VFR COULD DEVELOP BETWEEN 10-11Z.
KHPN FCSTER COMMENTS: VFR COULD DEVELOP BETWEEN 10-11Z.
KISP FCSTER COMMENTS: VFR COULD DEVELOP BETWEEN 11-12Z.
.OUTLOOK FOR 06Z TUE THROUGH FRI...
.TONIGHT...VFR. GUSTS 20-25KT.
.TUE...VFR. NW WINDS G20-25KT.
.WED AND THU...VFR.
.THU NIGHT AND FRI...GENERALLY VFR.
&&
.MARINE...
A DENSE FOG ADVISORY CONTINUES FOR ALL WATERS TONIGHT AS A
STRONG SOUTHERLY FLOW BRINGS HIGH DEW POINT AIR ACROSS THE COOLER
NEAR SHORE WATERS. CONDITIONS WILL IMPROVE FOLLOWING A COLD
FRONTAL PASSAGE EARLY THIS MORNING.
SCA WINDS...WITH A CHANCE OF A FEW GUSTS UP TO GALE FORCE EARLY
THIS MORNING. THE GALE FORCE GUSTS WOULD LIKELY OCCUR WITH ANY
HEAVIER DOWNPOURS AHEAD OF THE COLD FRONT...AND IMMEDIATELY
BEHIND THE FRONT. DUE TO SHORT DURATION THIS WILL BE HANDED VIA
SHORT FUSE SPECIAL MARINE WARNINGS IF CONDITIONS WARRANT. OCEAN
SEAS SHOULD QUICKLY BUILD TO 6 TO 9 FT THIS MORNING.
WINDS MAY BECOME MARGINAL...AWAY FROM NEARSHORE...LATER THIS
MORNING INTO AFTERNOON...BUT ALL WATERS SHOULD SEE SOLID SCA CONDS
THIS EVENING INTO TONIGHT WITH A REINFORCING SHOT OF CAA. OCEAN
SEAS WILL REMAIN HIGH THROUGH TONIGHT.
MARGINAL SCA WINDS ARE EXPECTED ON THE OCEAN AND POSSIBLE ON ALL
WATERS TUESDAY INTO TUESDAY NIGHT...WITH SEAS SLOWLY TO SUBSIDE ON
THE OCEAN.
HIGH PRES THEN BUILDS TO THE N WITH A WEAKENING PRES GRADIENT
LATER TUESDAY NIGHT. WINDS WILL BECOME NLY THEN ELY AS THE HIGH
SLIDES OFF THE NEW ENGLAND COAST. SUB ADVSY CONDS ARE EXPECTED FOR
THE REMAINDER OF THE FORECAST PERIOD.
&&
.HYDROLOGY...
A COLD FRONT WILL BRING 1/4 TO 1/2 INCH QPF EARLY THIS MORNING.
DRY WEATHER IS THEN EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.
&&
.EQUIPMENT...
DUE TO INTERFERENCE ISSUES WITH THE U.S. COAST GUARD EMERGENCY
BROADCAST CHANNEL...THE NEW YORK CITY NOAA ALL HAZARDS WEATHER
RADIO STATION KWO35 REMAINS OUT OF SERVICE. THE NATIONAL WEATHER
SERVICE IS WORKING WITH SEVERAL U.S. GOVERNMENT AGENCIES TO
ISOLATE AND RESOLVE THIS TECHNICAL PROBLEM.
DURING THIS TIME...THE TRANSMITTER MAY BE RETURNED TO SERVICE
INTERMITTENTLY FOR USE OF THE NOAA ALL HAZARDS WEATHER RADIO
DURING POTENTIALLY DANGEROUS WEATHER SITUATIONS...FOR ROUTINE
WEEKLY TESTS OF THE WARNING SYSTEM...AND TO DETERMINE IF THE
INTERFERENCE ISSUE HAS BEEN RESOLVED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
ANZ330-335-338-340-345-350-353-355.
SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ330-335-338-
340-345.
SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ350-353-355.
&&
SYNOPSIS...GOODMAN/NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...GOODMAN
AVIATION...JC/PW
MARINE...GOODMAN/NV
HYDROLOGY...GOODMAN/NV
EQUIPMENT...Hazardous weather outlook, Nov 18, 3:13 AM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
313 AM EST MON NOV 18 2013
CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-190815-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
313 AM EST MON NOV 18 2013
...SEVERE THUNDERSTORM WATCH 574 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-190815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
313 AM EST MON NOV 18 2013
...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...
...SEVERE THUNDERSTORM WATCH 574 IN EFFECT UNTIL 8 AM EST THIS
MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Nov 18, 1:58 AM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
158 AM EST MON NOV 18 2013
CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
181200-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
158 AM EST MON NOV 18 2013
AREAS OF FOG WILL BE DENSE IN SPOTS EARLY THIS MORNING...BUT ARE
EXPECTED TO IMPROVE AS A COLD FRONT NEARS. IF DRIVING...SLOW
DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE
AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED.
A STRONG COLD FRONT WILL MOVE ACROSS THE TRI- STATE REGION EARLY
THIS MORNING. AHEAD OF THIS LINE WINDS WILL CONTINUE TO
STRENGTHEN...WITH GUSTS OF 35 TO 45 MPH. THE HIGHEST GUSTS ARE
LIKELY WITH HEAVIER RAIN SHOWER ACTIVITY AND ACROSS HIGHER
ELEVATIONS.
THIS FRONT IS EXPECTED TO BRING A COUPLE LINE OF HEAVY SHOWERS
AND EMBEDDED THUNDERSTORMS TO THE REGION...CAPABLE OF PRODUCING
LOCALIZED DAMAGING WIND GUSTS. THE STRONGEST ACTIVITY IS LIKELY TO
IMPACT THE LOWER HUDSON VALLEY AND NORTHEAST NEW JERSEY BETWEEN 2
AND 4 AM...NEW YORK CITY...WESTERN LONG ISLAND AND SOUTHWEST
CONNECTICUT BETWEEN 3 AND 5 AM...AND POINTS EAST THROUGH 8 AM.
WINDS MAY STILL GUST TO 35 TO 45 MPH IMMEDIATELY BEHIND THE
COLD FRONT...BEFORE RELAXING A BIT BY MID MORNING.
Special weather statement, Nov 18, 3:19 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
319 AM EST MON NOV 18 2013
NJZ006-NYZ072>075-176>179-180915-
BRONX-HUDSON-KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-NORTHERN
NASSAU-NORTHERN QUEENS-RICHMOND (STATEN IS.)-SOUTHERN NASSAU-SOUTHERN
QUEENS-
319 AM EST MON NOV 18 2013
...LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL IMPACT NEW YORK
CITY...HUDSON COUNTY AND NASSAU COUNTY...
AT 315 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF HEAVY SHOWERS LINE EXTENDING FROM EAST BRUNSWICK TO 41
MILES SOUTH OF WEST FREEHOLD...AND MOVING NORTHEAST AT 70 MPH.
THIS LINE WILL BE...
NEAR TOTTENVILLE BY 325 AM.
NEAR HUGUENOT BY 330 AM.
NEAR TODT HILL BY 335 AM.
NEAR BROOKLYN HEIGHTS BY 340 AM.
NEAR ASTORIA BY 345 AM.
NEAR JACKSON HEIGHTS BY 350 AM.
PEOPLE IN NEW YORK CITY...HUDSON COUNTY AND NASSAU COUNTY SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 4063 7420 4088 7380 4088 7377 4084 7376
4087 7371 4085 7366 4091 7364 4092 7352
4087 7346 4064 7341 4061 7343 4058 7355
4059 7378 4054 7394 4057 7393 4057 7401
4059 7400 4061 7405 4052 7413 4050 7426
GOODMANThunderstorm Wind, Passaic
- When
- November 18, 4:03 AM EST
- Where
- Passaic County, 1.4 mi SSE of Stonetown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 41.082, -74.307
Trees were reported down on power lines along Stonetown Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in New York, November 18, 20131 death · $245,000 · 59 kt wind · 12 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 18, 201315 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 18, 201315 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, November 18, 20134 events
- High Wind in Wyoming, November 18, 201356 kt wind · 4 events
- Damaging Winds in Pennsylvania, November 18, 201350 kt wind · 3 events
- Damaging Winds in New York, November 18, 2013$6,000 · 56 kt wind · 3 events
- Strong Wind in New York, November 18, 2013$8,000 · 2 events
- Damaging Winds in New Jersey, November 18, 201350 kt wind · 2 events
- High Wind in Oregon, November 18, 201354 kt wind · 2 events
- Damaging Wind in Tennessee, November 18, 201360 kt wind · 1 event
- Damaging Wind in Virginia, November 18, 2013$250 · 52 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 484221.